MathSciNet Relay Station
MathSciNet bibliographic data
MR1432421 (97m:55016) 55R35 (18E15 55R40)
Dwyer, W. G. Homology decompositions for classifying spaces of finite groups. Topology 36 (1997), no. 4, 783–804.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement